# SDR UPS06848390

- Difficulty date: October 14, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- Aircraft time: 69,055 hours, 45,885 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Rws 463-428
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CRACK ON STRINGER TO FRONT SPAR CAP FITTING BETWEEN XRS 463 AND 428.  REPAIRED STRINGER TO FRONT SPAR SPAR CAP FITTING AT STA XRS 463 AND XRS 428 IAW SRM 51-1-20D, AND DWG 3644046.
